Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering with MS since long, advised Exzilor-mor, Amixide. What are the side effects of these medicines?

My husband who is now 39 is a MS patient at the age of 23. He took wysolone tablet and injection whenever he feels sick. recently he visited one of his old doctor and she advice to take 1. EXZILOR - MOR, AMIXIDE -H at 7.00, VALANCE OD AT NIGHT for two months, kindly advice what are the side effect of this medicine and this all medicine are related to psycho problem what shall we do.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
As you mentioned, none of these medicines, what your husband is taking now, are useful in multiple sclerosis.

Exzilor and amixide H are used in anxiety disorders and depression. Common side effects include drowsiness and tiredness.

Valance OD is used in bipolar disorder, epilepsy and migraine. Common side effects are weight gain, hair loss and tremors of hands.

Please discuss the indications for using the medicines and the possible side effects with your treating doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor